Ascending subgraph decompositions of regular graphs

Hung-Lin Fu, Wei Hsin Hu

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We prove that every regular graph with (n+1 2) + t edges, 0 ≤/≤ n+ 1, can be decomposed into n subgraphs G1, G2., Gn such that |E(G1)| = i and G/< G,-+i for i = 1,2., -1 and \E(Gn)\ =n + t.

Original languageEnglish
Pages (from-to)11-18
Number of pages8
JournalDiscrete Mathematics
Volume253
Issue number1-3
DOIs
StatePublished - 6 Jun 2002

Keywords

  • Ascending subgraph decomposition
  • Regular graph

Fingerprint Dive into the research topics of 'Ascending subgraph decompositions of regular graphs'. Together they form a unique fingerprint.

  • Cite this